# SDR AALA20071331

- Difficulty date: July 19, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERNAL EMERGENCY EXIT LIGHTS AT RIGHT FUSELAGE INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY EXIT LIGHT AT RIGHT FUSELAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
